# SDR ASAA2021111736630

- Difficulty date: November 17, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 46,997 hours, 13,945 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 833097004
- Part serial: 177829
- Condition: Faulted
- Location: Antenna
- Part time: 34,405 hours, 9,780 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF RADIO FVR FAILED/UNSAT. HF1 ABLE TO RECEIVE SELCAL, UNABLE TO RECEIVE OR TRANSMIT VOICE. HF2 UNABLE TO RECEIVE SELCAL , ABLE TO RECEIVE AND TRANSMIT VOICE. GROUNDED - YES. REPLACED #1 & #2 COUPLERS PER B737-800 AMM 23-11-61 PB 400 OPS CHECK GOOD IAW AMM 23-11-61 ACCOMPLISHED HF COMMUNICATION SYSTEM TEST AND SELCAL, OPS CHECK GOOD IAW AMM 23-11-00 AND 23-28-00.
